MAUDE Adverse Event Report: ACCURAY INCORPORATED CYBERKNIFE ROBOTIC RADIOSURGERY SYSTEM; MEDICAL LINEAR ACCELERATOR

ACCURAY INCORPORATED CYBERKNIFE ROBOTIC RADIOSURGERY SYSTEM; MEDICAL LINEAR ACCELERATOR
Model Number G4
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the synchrony camera elbow joint detached.The synchrony camera boom arm had broken at the extension pole connection.No death or serious injury was reported.
 
Additional Manufacturer Narrative
This is a follow-up report to add the investigation conclusion code in section h.6.

Brand Name
CYBERKNIFE ROBOTIC RADIOSURGERY SYSTEM
Common Device Name
MEDICAL LINEAR ACCELERATOR
Manufacturer (Section D)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
MDR Report Key11369713
Report Number3003873069-2021-00002
Device Sequence Number3774360
Product Code IYE
UDI-Device IdentifierM6580330000
UDI-Public+M6580330000/16D20200625A
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K062514
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG4
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1